advertisement
Question
Posted by: Zee | 2008/09/03

Yasmin

I started on Yasmin 2 months ago on the 1st day of my period. A couple of days after my period i forgot to take the pill for 2 days. I started bled again for another 3days and it stopped. When i reached the end of the pack before the white pills i started spotting again. I thought this was maybe because of the missed pills. This month the same thing happened to me. I started spotting before i reache dthe white pills. I wante dto skip my period this month but i couldn' t because the spotting became more brownish as the days go by.

As i understand this shouldn' t happen? Should i see a gynae or is this normal?

Thanks,
Zee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This breakthrough bleeding can occur, especially in the first few months on a new pill. Give it a bit more time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: El | 2008/09/03

Hi...

I' m also on Yasmin, and this did not happen to me! Maybe you should go and see a gynae, just to be sure!!

Strongs!!

Reply to El

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement